MAUDE Adverse Event Report: KARL STORZ SE & CO.KG GREENLIGHT HOPKINS TELESCOPE 30°, 4 MM

KARL STORZ SE & CO.KG GREENLIGHT HOPKINS TELESCOPE 30°, 4 MM
Model Number R27005BGA
Medical Device Problem Codes Device Reprocessing Problem (1091); Optical Distortion (3000); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It has been reported the scope was cloudy.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the device was sent to the karl storz assessment and repair department for inspection.During the technical inspection, the error description provided by the customer, "cloudy", could be confirmed.During the examination of the optics, an unknown coating was found on the distal cover glass, which can be removed mechanically.The adhering residue has a negative effect on the image quality.Furthermore, minimal residues are visible in the negative area of the rod lens system, but these do not have a negative impact on the image quality.The distal solder seam is corroded.The residue on the distal cover glass can be removed mechanically.The damage/defects found are due to normal use/wear and tear or inadequate clinical reprocessing.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint (b)(4).

Brand Name
GREENLIGHT HOPKINS TELESCOPE 30°, 4 MM
Common Device Name
GREENLIGHT HOPKINS TELESCOPE 30°, 4 MM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23606682
Report Number9610617-2025-02130
Device Sequence Number21133239
Product Code FAJ
UDI-Device Identifier04048551288740
UDI-Public04048551288740
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR27005BGA
Device Catalogue NumberR27005BGA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight97 KG